# SDR UPS99828681

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, AFT PIT LT TUNNEL FS 1220 AT L27L INSIDE TQ BOX HAS CRACKED FITTING.  REMOVED DAMAGED FRAME SECTION FAB REPLACEMENT FRAME PER DAC DWG 9754 921.  INSTALLED PER DC8 SRM 51-1-20D.
